Skip to Main content Skip to Navigation
Journal articles

Sharp Turán inequalities via very hyperbolic polynomials

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00866135
Contributor : Vladimir Kostov <>
Submitted on : Thursday, September 26, 2013 - 9:33:38 AM
Last modification on : Monday, October 12, 2020 - 2:28:05 PM

Identifiers

  • HAL Id : hal-00866135, version 1

Collections

Citation

Vladimir Kostov, Vladimir Kostov, Dimitar Dimitrov. Sharp Turán inequalities via very hyperbolic polynomials. Journal of Mathematical Analysis and Applications, Elsevier, 2011, 376 (2), pp.385-392. ⟨hal-00866135⟩

Share

Metrics

Record views

189